# SDR ABXA9700418

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2056
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 0118211901
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, THE LEFT ENGINE OUTBOARD LOWER SUB MOUNT WAS FOUND CORRODED.  THE MOUNT WAS REPLACED IAW YS-11 SRM.
